# SDR QXEA2018020700040

- Difficulty date: February 6, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 21,976 hours, 23,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Condition: Cracked
- Location: Kickplate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS BULKHEAD KICKPLATE FLANGE CRACKED.  THE KICKPLATE FLANGE WAS REPAIRED IAW SRM 53-10-25.
